IEEE CIFEr 2019 金融工程与经济学计算智能会议
IEEE CIFEr 2019 Computational Intelligence for Financial Engineering and Economics作者：管理员 来源：本站原创 发布时间：2019-04-26 浏览量：358
IEEE CIFEr, Computational Intelligence for Financial Engineering and Economics is the major collaboration between the professional engineering and financial communities, and is one of the leading forums for new technologies and applications in the intersection of computational intelligence and financial engineering and economics with a history starting from 1990s.
This Conference will focus on AI and Big Data Technologies and Financial Engineering & Economics.
CHINESE TRADING AND INVESTMENT ASSOCIATION（http://www.thectia.org/）
Prof. Hisao Ishibuchi, Southern University of Science and Technology
Prof. Dongbin Zhao, Institute of Automation，Chinese Academy of Sciences
Chenghui Cai, Shenzhen WeAI Tech LLC, CTIA, ARIMAC
Wen Dou, Maoyuan Capital LLC, CTIA
Zongwei Luo, Southern University of Science and Technology
Keynote Speech 1:
Speaker: Prof. Lei Xu
Title: Market modelling and adaptive portfolio: from linear models and mixtures to GAN and alphaGo type deep learning
Bio: Chair Professor of Computer Science and Engineering, both Shanghai Jiao Tong University (SJTU) and Chinese University of Hong Kong (CUHK); Chief Scientist, SJTU Artificial Intelligence Research Institute; Director, Centre for Cognitive Machines and Computational Health (CMaCH);
Received several national and international academic awards, including 1993 National Nature Science Award, 1995 Leadership Award from International Neural Networks Society (INNS) and 2006 APNNA Outstanding Achievement Award. Elected to Fellow of IEEE in 2001; Fellow of intl. Association for Pattern Recognition in 2002 and of European Academy of Sciences in 2003. Served as the EIC of Springer-Nature OA J. Applied Informatics, and associate editors of several academic journals, e.g., including Neural Networks (1995-2016), IEEE Tr. Neural Networks (1994-98). Taken various roles in academic societies, e.g., INNS Governing Board (2001-03), the INNS award committee (2002-03), and the Fellow committee of IEEE Computational Intelligence society (2006-07). General Chair of CIFEr2003)；Chair, Computational Finance Technical Committee, IEEE Neural Networks Society (2001-2003)；Program Committee Member, Computational Finance 1997, London Business School.
Keynote Speech 2:
Speaker: Jeff Nie
Title: Options, hedge Funds and FOHF
Bio: Mr. Jeff Nie started his career in fund of hedge funds (FOHF) at Goldman Sachs Hedge Fund Strategies Group (formerly Commodities Corp.) in early 1998. He was one of the earliest Chinese worked in the FOHF space. He served as the Head of Risk Management & Quantitative Analysis at Merrill Lynch Alternative Strategies Group. He also served at the largest FOHF company in Asia, SAIL Advisors, as Board Member, core member of the Investment Committee, Managing Director, and Chief Risk Officer. In addition, he held various senior management roles at different asset management firms based in Hong Kong. He has seasoned first-hand experience in investing global hedge funds as well as Asia-focused hedge funds and he helped to manage multi-billion dollars AUM. Mr. Nie is a senior financial engineer and has been trading options for over 20 years. He authored the book Decrypt Fund of Hedge Funds and is a frequent keynote speaker on various large hedge fund conferences as well as derivative forums. Mr. Nie was the founding Chairman and is a Co-Chairman of Absolute Return Investment Management Association of China. He also serves as a Vice-Chairman of China Private Equity Investment Industry Association; a Vice-Chairman of Overseas Chinese Asset Management Association; Advisor of CHFRC of SAIF; Chief Investment Advisor of Hengqin New District Financial Service Office; Guest professor of a few top universities in China.
Keynote Speech 3:
Speaker: Prof. Xin Yao
Title: The Advances of AI Technologies (tentative)
Bio: He is a part-time Professor of Computer Science in the School of Computer Science at the University of Birmingham and the Director of the Centre of Excellence for Research in Computational Intelligence and Applications (CERCIA). He took up a chair professorship at the Department of Computer Science and Engineering, Southern University of Science and Technology (SUSTech), Shenzhen, China, in Fall 2016. He is also a Fellow of IEEE, a Distinguished Lecturer, and a Past (2014-15) President of the IEEE Computational Intelligence Society. He was a Distinguished Visiting Professor at the Nature Inspired Computation and Applications Laboratory (NICAL), USTC-Birmingham Joint Research Institute in Intelligent Computation and Its Applications, University of Science and Technology of China, Hefei, China.
His research interests include evolutionary computation (evolutionary optimization, evolutionary learning, evolutionary design), neural network ensembles and multiple classifiers (especially on the diversity issue), meta-heuristic algorithms, data mining, computational complexity of evolutionary algorithms, and various real-world applications. According to Thomson Reuters, He is one of the Highly Cited Researchers 2016 (http://hcr.stateofinnovation.thomsonreuters.com/), one of the seven from the University of Birmingham.
He received a Royal Society Wolfson Research Merit Award in 2012, and the IEEE Computational Intelligence Society Evolutionary Computation Pioneer Award in 2013.
Keynote Speech 4:
Speaker: Prof. Xiaoguang Yang
Title: Understand Financial Risks Better with Big Data
Bio: Professor of Academy of Mathematics and Systems Science, Chinese Academy of Sciences; Deputy Director of Institute of Systems Science, CAS; Director of Key Laboratory of Management, Decision and Information Systems, CAS; President of Society of System Engineering of China, Vice President of Society of Operations Research of China. He obtained his BSc. and PhD. from Tsinghua University, and his research interests include risk management, game theory and combinatorial optimization.
IEEE CIFER 2019 Program
May 4-5 2019
8:00 AM Registration
9:00 AM Opening remark (30 min) -General chairs
9:30 AM Program introduction (15 min) -Program chairs
9:45 AM Sponsor introduction (15 min) - CME etc Sponsor introduction
10:00 AM Keynote 1 (45 min)
10:45 AM Coffee & tea
11:15 AM Keynote 2 (45 min)
12:00 AM Lunch (CFETC annual meeting)
13:30 PM Keynote 3 (45 min)
14:15 PM Coffee & tea
14:30 PM Keynote 4 (45 min)
15:15 PM Coffee & tea
16:00 PM Session (AB1 , AB2) tentative subject to registration
8:00 AM Registration
9:00 AM Session (EiC session)
10:00 AM Sessions (FA1, FA2) tentative subject to registration
12:00 AM Lunch
13:30 PM Sessions (FA3, FA4) tentative subject to registration
16:30 PM Coffee & tea